# SDR MASA2018071713416

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 19,906 hours, 18,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EXIT SIGNS INOP. PLACED ON MEL.
